Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 26, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 6, 2020, 5:52 PM EST for 5 counties in Florida; Brooks County, Grady County, Thomas County, Georgia. It was in force for 68 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2020, 5:52 PM EST (22:52 UTC)
- Expired
- Feb 6, 2020, 7:00 PM EST
- In force
- 68 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Brooks County, GA, Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 5:54 PM EST | TSTM WND GST 53 | Shell Point, FL | MESONET STATION SHPF1 SHELL POINT. |
| Feb 6, 5:55 PM EST | TSTM WND DMG | 1 Sw Lutterloh, FL | TREE ON ROAD ON OAK RIDGE RD EAST NEAR WOODVILLE HIGHWAY. |
| Feb 6, 5:57 PM EST | TSTM WND DMG | Thomasville, GA | A FEW TREES AND POWER LINES DOWN. |
| Feb 6, 6:10 PM EST | TSTM WND DMG | 1 Sse Indian Head Acres, FL | TREES DOWN ON ROAD. |
| Feb 6, 6:10 PM EST | TSTM WND DMG | 1 Wsw Southwood, FL | TREES DOWN ON CAPITAL CIRCLE. |
| Feb 6, 6:12 PM EST | TSTM WND DMG | Boston, GA | A FEW TREES AND POWER LINES DOWN. |
| Feb 6, 6:27 PM EST | TSTM WND GST 54 | Dixie, GA | MEASURED GUST OF 54.2 MPH AT THE UGA WEATHER NETWORK SITE IN DIXIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 12:17 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
908
WUUS52 KTAE 062252
SVRTAE
FLC065-073-079-123-129-GAC027-131-275-070000-
/O.NEW.KTAE.SV.W.0026.200206T2252Z-200207T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
552 PM EST Thu Feb 6 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Wakulla County in Big Bend of Florida...
Northwestern Taylor County in Big Bend of Florida...
Jefferson County in Big Bend of Florida...
Eastern Leon County in Big Bend of Florida...
Western Madison County in Big Bend of Florida...
Southeastern Grady County in southwestern Georgia...
Southern Thomas County in south central Georgia...
Brooks County in south central Georgia...
* Until 700 PM EST.
* At 551 PM EST, severe thunderstorms were located along a line
extending from near Thomasville to 28 miles south of St. Marks,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Monticello, Thomasville, St. Marks, Perry, Woodville, Quitman,
Tallahassee, Boston, Wakulla, Greenville, Morven, Barwick, Alma,
Cody, Empress, Brooks Co A/p, Perry-Foley Airport, Natural Bridge,
Liveoak Island and Lake Miccosukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central and southwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3064 8332 3063 8340 2977 8360 2978 8369
2987 8375 3003 8405 3000 8433 3078 8419
3102 8347 3090 8344 3085 8335 3082 8345
3075 8348 3069 8345
TIME...MOT...LOC 2251Z 234DEG 51KT 3077 8398 2975 8419
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
38-GODSEY3 follow-up statements
404
WWUS52 KTAE 062305
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
605 PM EST Thu Feb 6 2020
FLC073-129-GAC131-062314-
/O.CAN.KTAE.SV.W.0026.000000T0000Z-200207T0000Z/
Wakulla FL-Leon FL-Grady GA-
605 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAKULLA...EASTERN
LEON AND SOUTHEASTERN GRADY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.
&&
LAT...LON 3063 8335 3063 8340 2977 8360 3003 8405
3010 8408 3044 8407 3046 8404 3052 8404
3052 8398 3083 8403 3102 8347 3090 8344
3085 8335 3082 8345 3075 8348 3069 8344
3064 8334 3064 8333
TIME...MOT...LOC 2304Z 234DEG 51KT 3088 8381 2986 8402
$$
FLC065-079-123-GAC027-275-070000-
/O.CON.KTAE.SV.W.0026.000000T0000Z-200207T0000Z/
Taylor FL-Jefferson FL-Madison FL-Thomas GA-Brooks GA-
605 PM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHWESTERN TAYLOR...JEFFERSON...WESTERN MADISON...SOUTHEASTERN
THOMAS AND BROOKS COUNTIES...
At 604 PM EST, severe thunderstorms were located along a line
extending from 6 miles north of Boston to 23 miles southeast of St.
Marks, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monticello, Perry, Thomasville, Quitman, Boston, Greenville, Morven,
Barwick, Alma, Cody, Jug Island, Everett, Drifton, Scanlon, Lovett,
Empress, Brooks Co A/p, Foley, Perry-Foley Airport and Hampton
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3063 8335 3063 8340 2977 8360 3003 8405
3010 8408 3044 8407 3046 8404 3052 8404
3052 8398 3083 8403 3102 8347 3090 8344
3085 8335 3082 8345 3075 8348 3069 8344
3064 8334 3064 8333
TIME...MOT...LOC 2304Z 234DEG 51KT 3088 8381 2986 8402
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
38-GODSEY001
WWUS52 KTAE 062325
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
625 PM EST Thu Feb 6 2020
FLC065-GAC275-062333-
/O.CAN.KTAE.SV.W.0026.000000T0000Z-200207T0000Z/
Jefferson FL-Thomas GA-
625 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND SOUTHEASTERN
THOMAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.
&&
LAT...LON 2977 8360 3003 8405 3009 8399 3024 8392
3032 8379 3038 8381 3038 8376 3043 8372
3052 8373 3058 8360 3091 8371 3102 8347
3090 8344 3085 8335 3082 8345 3075 8348
3069 8345 3064 8334
TIME...MOT...LOC 2323Z 234DEG 51KT 3104 8356 3002 8377
$$
FLC079-123-GAC027-070000-
/O.CON.KTAE.SV.W.0026.000000T0000Z-200207T0000Z/
Taylor FL-Madison FL-Brooks GA-
625 PM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHWESTERN TAYLOR...WESTERN MADISON AND BROOKS COUNTIES...
At 623 PM EST, severe thunderstorms were located along a line
extending from 10 miles southwest of Adel to 13 miles southwest of
Perry, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Perry, Quitman, Greenville, Morven, Pinland, Jug Island,
Ebb, Hamburg, Eridu, Cabbage Grove, Scanlon, Lovett, Nankin, Dekle
Beach, Jack Lee Island, Empress, Brooks Co A/p, Foley and Hanson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 2977 8360 3003 8405 3009 8399 3024 8392
3032 8379 3038 8381 3038 8376 3043 8372
3052 8373 3058 8360 3091 8371 3102 8347
3090 8344 3085 8335 3082 8345 3075 8348
3069 8345 3064 8334
TIME...MOT...LOC 2323Z 234DEG 51KT 3104 8356 3002 8377
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
38-GODSEY076
WWUS52 KTAE 062329
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
629 PM EST Thu Feb 6 2020
GAC027-062339-
/O.CAN.KTAE.SV.W.0026.000000T0000Z-200207T0000Z/
Brooks GA-
629 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR BROOKS COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.
&&
LAT...LON 2977 8360 2987 8375 3003 8405 3009 8399
3024 8392 3032 8379 3038 8381 3038 8376
3043 8372 3052 8373 3058 8360 3065 8361
3064 8334
TIME...MOT...LOC 2329Z 256DEG 13KT 3062 8345 2981 8391
$$
FLC079-123-070000-
/O.CON.KTAE.SV.W.0026.000000T0000Z-200207T0000Z/
Taylor FL-Madison FL-
629 PM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR TAYLOR AND MADISON COUNTIES...
At 629 PM EST, severe thunderstorms were located along a line
extending from 11 miles north of Madison to 28 miles southwest of
Perry, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Perry, Greenville, Pinland, Jug Island, Ebb, Hamburg, Eridu,
Cabbage Grove, Scanlon, Lovett, Dekle Beach, Jack Lee Island, Foley,
Hanson, Perry-Foley Airport, Hampton Springs, Sirmans, Shady Grove
and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 2977 8360 2987 8375 3003 8405 3009 8399
3024 8392 3032 8379 3038 8381 3038 8376
3043 8372 3052 8373 3058 8360 3065 8361
3064 8334
TIME...MOT...LOC 2329Z 256DEG 13KT 3062 8345 2981 8391
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 3:19 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 6, 3:19 PM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
319 PM EST Thu Feb 6 2020
...A SQUALL LINE WITH DAMAGING WINDS WILL CONTINUE MOVING EAST
ACROSS THE REGION THIS AFTERNOON AND EVENING...
.NEAR TERM [Through Tonight]...
Unidirectional flow has allowed for morning convection to become
more linear this afternoon. A lull in deep level forcing and poor
lapse rates are believed to be responsible for the temporary downward
trend in convective intensity. However, a shortwave pivoting through
the northwest Gulf, and a nose of more favorable lapse rates in the
northeast Gulf favor intensification of the line as it continues
east through the Big Bend and south Georgia. The main threat
continues to be damaging straight line winds, with a few tornadoes
being a lesser threat. Non-convective wind gusts over 40 mph should
continue ahead of the line through the remainder of the day. Under
the influence of strong CAA, temperatures will be driven down into
the upper 30s to low 40s for much of the region overnight.
.SHORT TERM [Friday through Saturday night]...
High pressure will build over the area on Friday and move east of
the area this weekend. The upper level long-wave trough will
deamplify on Friday with zonal flow in place across the Gulf Coast
states by Saturday night. Friday will be a chilly day with highs in
the 50s. Friday night could be cold enough for patchy frost in the
normally coldest rural locations. Saturday will see temperatures
rebound to seasonal levels with highs in the 60s.
.LONG TERM [Sunday Through Thursday]...
High pressure to our east will keep things dry on Sunday. A front
will approach on Monday and then stall north of the region for much
of the week. The proximity of this front and a warm humid air mass
will keep rain chances in the forecast from Monday through Thursday.
A few thunderstorms will be possible on Monday and Tuesday.
Temperatures will be above normal through the period with daytime
highs in the 70s each day.
&&
.AVIATION...
[Through 18Z Friday]
Line of strong to severe storms will impact area terminals from
west to east through the afternoon and early evening. Outside of
the storms, very strong southerly winds will continue.
&&
.MARINE...
Occasional gale-force gusts will continue as winds shift to the west
behind a cold front this evening. Winds will decrease on Friday,
dropping below headline criteria by late afternoon as high pressure
moves into the area. Winds and seas will then remain low until
easterly winds increase to cautionary levels on Sunday. Winds will
decrease once again as they become onshore for Monday and Tuesday.
&&
.FIRE WEATHER...
Aside from possible high dispersions the next few afternoons, there
are no fire weather concerns.
&&
.HYDROLOGY...
An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the western
half of the region and 2 to 4 inches of rain elsewhere. These
rainfall amounts will result in the potential for flash flooding
during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.
Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.
For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office
or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 43 57 36 65 41 / 90 0 0 10 0
Panama City 43 56 45 65 48 / 50 0 10 0 0
Dothan 38 53 38 64 42 / 50 0 0 10 0
Albany 42 52 36 62 41 / 90 0 0 10 0
Valdosta 44 55 36 64 41 / 100 0 0 0 0
Cross City 51 59 37 66 42 / 100 0 0 0 0
Apalachicola 47 55 44 63 48 / 90 0 0 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.
Coastal Flood Advisory until 3 AM EST Friday for Coastal Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla.
Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
Jackson-North Walton-South Walton-Washington.
Wind Advisory until 7 PM EST this evening for Gadsden-Inland
Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
Madison.
High Rip Current Risk through Friday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
Bay-Coastal Gulf-South Walton.
Wind Advisory until 9 PM EST this evening for Inland Dixie-
Inland Taylor-Lafayette.
GA...Flash Flood Watch until 9 PM EST this evening for Baker-Calhoun-
Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Turner-Worth.
Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
Worth.
AL...Flash Flood Watch until 8 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
&&
NEAR TERM...Harrigan
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Camp
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...GodseyIn the hours before
Local storm report, Feb 6, 2:32 PM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG 3 WNW MARIANNA 30.78N 85.29W
02/06/2020 JACKSON FL DEPT OF HIGHWAYS
ABOUT HALF DOZEN LARGE TREES DOWN ON
ROADWAYS ALONG BETWEEN THE CHIPLEY TO
CHATTAHOOCHEE AREA ALONG THE I-10 & US-90
CORRIDORS.
&&
WDLocal storm report, Feb 6, 3:02 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST MARIANNA MUNICIPAL A/P 30.83N 85.18W
02/06/2020 M60 MPH JACKSON FL ASOS
ASOS STATION KMAI MARIANNA.
&&
WDLocal storm report, Feb 6, 3:19 PM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG MALONE 30.96N 85.16W
02/06/2020 JACKSON FL BROADCAST MEDIA
MULTIPLE TREES DOWN IN MALONE, FL. REPORT
CAME FROM MEDIA. TIME ESTIMATED BY RADAR.
&&
WDLocal storm report, Feb 6, 3:26 PM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 1 SE BLUE SPRING 30.78N 85.13W
02/06/2020 JACKSON FL PUBLIC
1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
OFF.
0235 PM NON-TSTM WND DMG TIFT COUNTY 31.46N 83.54W
02/06/2020 TIFT GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES
DOWN AHEAD OF THE SQUALL LINE IN TIFT COUNTY
WITH STRONG PRE-THUNDERSTORM WINDS. WINDS
ESTIMATED AROUND 40 MPH AT TIME OF REPORT.
0230 PM NON-TSTM WND DMG 2 S SYLVESTER 31.50N 83.84W
02/06/2020 WORTH GA AMATEUR RADIO
HWY 33 SOUTH OF SYLVESTER, NUMEROUS TREES
DOWN, MINOR ROAD BLOCKAGE, AND POSSIBLE TREE
ON HOUSE.
&&Local storm report, Feb 6, 3:55 PM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM NON-TSTM WND DMG 6 S MOODY AFB 30.90N 83.20W
02/06/2020 LOWNDES GA EMERGENCY MNGR
TREE TOPS ON VALDOSTA HWY ARE BEING BLOWN
OUT IN THE ROAD ALONG HIGHWAY 221 BETWEEN
VALDOSTA/LAKELAND.
0315 PM NON-TSTM WND DMG 2 SSW LAKE JACKSON 30.51N 84.34W
02/06/2020 LEON FL EMERGENCY MNGR
TREE DOWN BLOCKING NORTHBOUND MONROE (US-27)
AROUND PERKINS RD.
0300 PM NON-TSTM WND DMG 1 ENE ALBANY 31.58N 84.16W
02/06/2020 DOUGHERTY GA EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN ACROSS
DOUGHERTY COUNTY.
&&Local storm report, Feb 6, 4:45 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG MICCOSUKEE 30.59N 84.05W
02/06/2020 LEON FL PUBLIC
TREE ACROSS ROADWAY IN THE AREA OF
MICCOSUKEE RD/MOCCASIN GAP, 1/4 MILE NORTH
OF WASTE COLLECTION.
0350 PM TSTM WND DMG 1 NNE BAUM 30.50N 84.09W
02/06/2020 LEON FL EMERGENCY MNGR
TREE DOWN ON BAUM RD.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:23 PM EST | Coastal Flood Advisory | TAE | Dixie, Franklin, Jefferson, Taylor, Wakulla | 30 hr |
| Feb 6, 1:29 AM EST | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 20 hr |
| Feb 6, 3:38 AM EST | River Flood Warning | TAE | Walton | 15 hr |
| Feb 6, 7:58 AM EST | River Flood Warning | TAE | Holmes, Washington | 21 days |
| Feb 6, 7:58 AM EST | River Flood Warning | TAE | Walton, Washington | 8 days |
| Feb 6, 7:58 AM EST | River Flood Warning | TAE | Jackson | 32 hr |
| Feb 6, 10:07 AM EST | Special Marine Warning | TAE | 113 min | |
| Feb 6, 11:03 AM EST | Special Weather Statement | TAE | Holmes, Walton | 57 min |
| Feb 6, 11:36 AM EST | Severe Thunderstorm Warning | TAE | Walton, Washington | 39 min |
| Feb 6, 11:39 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 51 min |
| Feb 6, 12:22 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 38 min |
| Feb 6, 12:30 PM EST | Severe Thunderstorm Warning | TAE | Walton | 30 min |
| Feb 6, 12:33 PM EST | Special Marine Warning | TAE | 3 hr | |
| Feb 6, 1:22 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 53 min |
| Feb 6, 2:58 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 62 min |
| Feb 6, 3:43 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 47 min |
| Feb 6, 4:02 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more | 58 min |
| Feb 6, 4:22 PM EST | Special Marine Warning | TAE | 113 min | |
| Feb 6, 4:47 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 73 min |
| Feb 6, 6:07 PM EST | Special Marine Warning | TAE | 113 min | |
| Feb 6, 6:53 PM EST | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 67 min |
| Feb 6, 7:58 AM EST | River Flood Warning | TAE | Lee | 69 hr |
| Feb 6, 3:20 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell, Worth | 40 min |
| Feb 6, 5:41 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Grady, Thomas | 49 min |
| Feb 6, 6:18 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Irwin, Tift | 42 min |
| Feb 6, 6:43 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.